# SDR 20010508CW009

- Difficulty date: April 2, 2001
- Submitted: May 8, 2001
- Operation: General aviation
- Aircraft: N232MT
- Make and model: Cessna TU206G
- Aircraft serial: U20606200
- Engine: Cont TSIO520*
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3975
- Condition: Inoperative
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 6210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO INOPERATIVE BELOW 1,000 RPMS.  OK AT 1,700 RPMS PER THE P.O.M.   PILOTS HAD DONE A MAG CHECK AT IDLE WHICH LEAD TO THE DISCOVERY.  OPENED MAGNETO FOR INSPECTION.  TESTED COIL AND FOUND SECONDARY WINDING.  RESISTANCE TOO HIGH BY FACTOR OF 10.
